Matrix Science Mathematic (MSMK)

THE SOLUTION OF ONE-PHASE STEFAN-LIKE PROBLEMS WITH A FORCING TERM BY MOVING TAYLOR SERIES

August 30, 2022 Posted by AqilZ In MSMK

ABSTRACT

THE SOLUTION OF ONE-PHASE STEFAN-LIKE PROBLEMS WITH A FORCING TERM BY MOVING TAYLOR SERIES

Journal: Matrix Science Mathematic (MSMK)
Author: M.Deiaa, W. S. Elbeshbeeshy, I. L. El-Kalla, A. Elsaid

This is an open access article distributed under the Creative Commons Attribution License CC BY 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2022.13.20

In this article, we construct an approximate series solution for the one-dimensional one-phase Stefan-like problems with a forcing term. An algorithm is proposed to represent the nonhomogeneous forcing term in a moving series form to incorporate it into the moving Taylor series method. Numerical examples are solved by the proposed algorithm and the results show that with a suitable number of terms in the utilized moving series, the approximate solution is in good agreement with the exact solution.
Pages 13-20
Year 2022
Issue 1
Volume 6

Download